I’m here to help my other half with skin problem, which the our local
Dermatologist cant figured out what it is.

About December of 2010 she started to get little red bumps on her butt, and inter thigh. Few months later they turned into like a water blister. Which is spread to the back of her arms, inside of her hands now starting on her bottoms of her feet? The red bumps grew into weird looking bumps which we cannot figure out what it is. She had many biopsies which they took out one of the bumps each time they wanted to run a test. Now they are itchy and are painful and don’t look good. The weird thing is they have a cycle to her menstrual cycle, which about two weeks before she has her period they somewhat dry up and during her period they fill back up with white !**@! do have to tell you that in March of 2010 nine months before she got these bumps she got the birth control call Essure. Which I think is causing the skin problems but the doctors will not listen to us. Any help would be great. I might have forgotten some details but I got the main points of this skin problem. Thank you for any info and help.
Here is a link to some pictures of the skin bumps. This might help out:

http://s77.photobucket.com/user/emasog/lib rary/Mobile%20Uploads/Skin
Did you find this post helpful?
|

replied June 29th, 2014
I don't know what it is but they look like they were bumps first and now a seconday infection. I would be going for antibiotics for Staph infection. I am surprised the scraping did not show any results. Birth control pill can definitely make the skin more sensitive and can become more allergy sensitive. Definitely try antibiotics, hopefully the doctor will give her some and also Sulphate free dermatological body washes.

I know there is a type of eczema which can occur on palms of hands and soles of feet. It really really looks like infected eczema to me. Please also get a referral to allergist/immunologist.
|
Did you find this post helpful?

User Profile
replied September 11th, 2019
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
There are two differentials in this case.
1) pempigus vulgaris
2) eczema
I would suggest you topical mild potent steriods.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?
Must Read
Acne is a common skin condition - but what types of acne can a person have? Start learning about acne here....
Does chocolate or greasy food cause acne? Learn the difference between fact and myth...plus who is at risk for getting acne?...
Severity of acne and symptoms vary by individual. Learn the difference between mild and sever acne here...and when you should seek medical help for acne....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Acne and Skin Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.